UNIGE document Scientific Article
previous document  unige:12273  next document
add to browser collection
Title

Axioms for convenient calculus

Author
Published in Cahiers de topologie et géométrie différentielle catégoriques. 2004, vol. 45, no. 4, p. 267-286
Stable URL http://archive-ouverte.unige.ch/unige:12273
Full text
Article (Published version) (1.8 MB) - public document Free access
Structures

100 hits

78 downloads

Update

Deposited on : 2010-11-01

Export document
Format :
Citation style :